# SDR QXEA200601740

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 15,923 hours, 23,185 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97063835
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,723 hours, 20,990 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2212 ADI PIT AND ROLL MISMATCH.  MAINTENANCE REPLACED CAPTAINS AHARS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
